# SDR JJBA20250403011

- Difficulty date: March 21, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Mechanic Error
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT CARGO DOOR LOWER EDGE, DAMAGE FOUND WHILE REMOVING SEAL. AT CARGO DOOR LOWER EDGE REMOVED FOR INVESTIGATION. CARGO DOOR LOWER, EDGE INVESTED AND FOUND DAMAGE, CRACKED CARGO DOOR LOWER EDGE REPLACED.
